# SDR DJFA2006299

- Difficulty date: August 3, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N446CW
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 2,954 hours, 2,556 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT AND RIGHT INBOARD HORIZONTAL STABILIZER BEARING SUPPORT RIBS WERE FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.   THE HORIZONTAL STABILIZER WAS REMOVED AND THE LEFT AND RIGHT HORIZONTAL STABILIZER INBOARD RIBS WERE REPLACED.  SATISFACTORY OPERATIONAL CHECKS WERE COMPLETED FOLLOWING INSTALLATION OF THE HORIZONTAL STABILIZER.  A SATISFACTORY CHECK FLIGHT WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
